# SDR MWEA040155

- Difficulty date: August 24, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 46,343 hours, 45,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 59530501
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL PUNCTURE IN FUSELAGE SKIN AT FRAME STATION 229 AND LONGERON 22 NEAR FORWARD LAVATORY SERVICE PANEL.  CUT OUT DAMAGE AND INSTALLED FINGER DOUBLER AND PLUG.
